# SDR CHQA20130205058

- Difficulty date: February 5, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N836RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145713
- Aircraft time: 18,088 hours, 19,699 cycles
- Engine: Rroyce AE3007A13
- Engine time: 19,340 hours, 19,840 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND AT THE CARGO DOOR LOWER BEAM AT FRAME 65 TO FRAME 68 AND STRINGER 15L.  THE CARGO DOOR LOWER BEAM WAS REPLACED IN ACCORDANCE WITH SRM 51-40-02.
